# SDR UHLA201602080105

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 30,089 hours, 18,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR FWD OPEN IN FLIGHT, VISUAL INDICATION NORMAL.  ADJUSTED FWD SERVICE (R1) DOOR WARNING SENSOR IAW AMM 52-74-20. OPS CHECK GOOD.
